# SDR AALA202201249589

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,122 hours, 30,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHT INOPERATIVE OVERWING 1 LEFT. REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-50-00 GOOD FOR SERVICE.
